# SDR UPS01836787

- Difficulty date: August 11, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA 1152 LONG 33R BANANA FITTING IS CRACKED. REMOVED AND REPLACED FITTING IAW DWG 3755847, AND SRM 51-1-20D, 53-2-0 FIG 2D.
